×

Found 2,923 Documents (Results 1–100)

100
MathJax

Approximation characteristics of the Nikol’sky-Besov-type classes of periodic single- and multivariable functions in the \(B_{1,1}\) space. (English. Ukrainian original) Zbl 1487.41014

J. Math. Sci., New York 259, No. 1, 75-87 (2021) and Ukr. Mat. Visn. 18, No. 3, 389-405 (2021).
MSC:  41A17 42A10 42B15
PDF BibTeX XML Cite
Full Text: DOI

Computation of periodic solutions to pendulum type systems with a small parameter. (English. Russian original) Zbl 1459.34107

Comput. Math. Math. Phys. 60, No. 12, 1990-2006 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2055-2072 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software